# SDR JR2R20230614617

- Difficulty date: June 14, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N86350
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000663
- Aircraft time: 13,022 hours, 7,601 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17065644001
- Condition: Corroded
- Location: Zone 200
- Part time: 13,022 hours, 7,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOUBLER ON TOP OF LH FLOOR SILL AND FLOOR WEB CORRODED BETWEEN FR87 AND FR88
